# SDR DALA2024010800311

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 CRACK INDICATION FROM 14I HOLE LOCATED AT RH STRG 15A LEVEL AT UPPER FUSELAGE. CRACK DIRECTION IS 11 OCLOCK AND CRACK DEPTH IS 0.083 INCH. FOR AD MANDATED DOCUMENTS AN AMOC MAY BE REQUIRED. REFERENCE EM 5310-01461 AND AIRBUS SB A330-53-3273 REV 02. CORRECTIVE ACTION: ACCOMPLISHED REAMED HOLE 14I TO NEXT OVERSIZE LOCATE ON EXTERNAL SKIN AT RH STR15A LEVEL AT UPPER FUSELAGE AS PER A330 SRM51-44-11-801 AND AMDS 5310-01461-03 STEPS 37, 39 AND 40 (COLD WORKING, OK TO INSTALL, AND FASTENER INSTALLATION). MEASURE OFFINAL DIAMETER OPEN HOLE 14I IS: 0.214 IN. RE-INSPECTION ACCOMPLISHED ON HOLES 14I ONLY ALUMINUM LAYERS AS PER NTM 51-10-01 IN CONJUNCTION WITH AMDS 5310-01461-03. AND CRACK INDICATION WAS NOT FOUND. (0142989)
